# SDR 1EAA2021052700158

- Difficulty date: April 12, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N389RA
- Make and model: Beech B200C
- Aircraft serial: BL56
- Aircraft time: 13,560 hours, 12,076 cycles
- Engine: Pwa PT6A42
- Engine time: 4,102 hours, 4,422 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Failed
- Location: Nr 1 Fuel Pump
- Component: Fuel Pump, Sundstrandem
- Component part number: 02532330003
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FAILURE OF THE #1 ENGINE HP FUEL PUMP DRIVE COUPLING
